# SDR UPS98827974

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 561650947
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION AT FS 640 AT LONG 36 AND 34R, LWR FWD BULKHEAD LWR T-CHORD SHEAR TIE IS BLOWN OUT WITH HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED SHEAR TIE IAW DWG 5616509 AND SRM 51-1-20D.
